Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318279] of Robert Bryant

search www.ams.org.

Books

  1. with Victor Guillemin, Sigurdur Helgason, and R. O. Wells, Jr. (eds.), Integral Geometry, edited by Bryant, R; Guillemin, V; Helgason, S; Wells, RO, vol. 63 (1987), pp. 350 pages, American Mathematical Society, ISBN 0-8218-5071-7 [MR87j:53003]
    (last updated on 2017/12/14)

    Abstract:
    Proceedings of the AMS-IMS-SIAM joint summer research conference held in Brunswick, Maine, August 12–18, 1984

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320